Alert archive / California / Freeze Warnings in 2019

Freeze Warning 4, NWS Eureka, CA

March 12, 2019Mendocino County, California

NWS Eureka, CA issued this freeze warning at Mar 12, 2019, 2:56 AM PDT for Mendocino County, California. It took effect at Mar 13, 2019, 3:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2019, 2:56 AM PDT (09:56 UTC)
In effect from
Mar 13, 2019, 3:00 AM PDT
Expired
Mar 13, 2019, 9:00 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 9.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2019-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2019-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WWUS76 KEKA 120956
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Tue Mar 12 2019

CAZ110-111-113-130000-
/O.NEW.KEKA.FZ.W.0004.190313T1000Z-190313T1600Z/
/O.EXT.KEKA.FR.Y.0004.000000T0000Z-190312T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
256 AM PDT Tue Mar 12 2019

...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT WEDNESDAY...

The National Weather Service in Eureka has issued a Freeze
Warning...which is in effect from 3 AM to 9 AM PDT Wednesday. 

* LOW TEMPERATURES...upper 20s to lower 30s Wednesday morning.

* LOCATIONS INCLUDE...Laytonville, Willits, Covelo, Ukiah and
  Potter Valley.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ112-130000-
/O.NEW.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Southwestern Mendocino Interior-
256 AM PDT Tue Mar 12 2019

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT WEDNESDAY...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect from 3 AM to 9 AM PDT Wednesday. 

* LOW TEMPERATURES...mid 30s Wednesday morning.

* LOCATIONS INCLUDE...Boonville and Comptche.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

CAZ103-130000-
/O.NEW.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Northern Humboldt Coast-
256 AM PDT Tue Mar 12 2019

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT WEDNESDAY...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect from 3 AM to 9 AM PDT Wednesday. 

* LOW TEMPERATURES...mid 30s Wednesday morning.

* LOCATIONS INCLUDE...Arcata, Eureka, Fortuna, Freshwater, Blue
  Lake and Fieldbrook.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
5 follow-up statements
467 
WWUS76 KEKA 121448
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
748 AM PDT Tue Mar 12 2019

...Chilly temperatures again tonight...

Temperatures have warmed up this morning, but near freezing and
freezing temperatures are expected again tonight.

CAZ110-111-113-130400-
/O.EXP.KEKA.FR.Y.0004.000000T0000Z-190312T1500Z/
/O.CON.KEKA.FZ.W.0004.190313T1000Z-190313T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
748 AM PDT Tue Mar 12 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

* LOW TEMPERATURES...upper 20s to lower 30s Wednesday morning.

* LOCATIONS INCLUDE...Laytonville, Willits, Covelo, Ukiah and
  Potter Valley.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ112-130400-
/O.CON.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Southwestern Mendocino Interior-
748 AM PDT Tue Mar 12 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Boonville, and Comptche.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ103-130400-
/O.CON.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Northern Humboldt Coast-
748 AM PDT Tue Mar 12 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Arcata, Eureka, and Fortuna.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
104 
WWUS76 KEKA 121521
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
821 AM PDT Tue Mar 12 2019


CAZ110-113-130430-
/O.NEW.KEKA.WI.Y.0009.190312T1800Z-190313T0000Z/
/O.CON.KEKA.FZ.W.0004.190313T1000Z-190313T1600Z/
Northwestern Mendocino Interior-Southeastern Mendocino Interior-
821 AM PDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Wind
Advisory...which is in effect until 5 PM PDT this afternoon. 

* LOW TEMPERATURES...upper 20s to lower 30s.

* WINDS...North winds gusting from 40 to 50 mph for elevations
  above 1000 feet.

* LOCATIONS INCLUDE...Leggett, Laytonville, Willits, Ukiah,
  Hopland.

* HIGHWAYS IMPACTED...101.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph or greater are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

CAZ111-130430-
/O.CON.KEKA.FZ.W.0004.190313T1000Z-190313T1600Z/
Northeastern Mendocino Interior-
821 AM PDT Tue Mar 12 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Covelo.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ112-130430-
/O.NEW.KEKA.WI.Y.0009.190312T1800Z-190313T0000Z/
/O.CON.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Southwestern Mendocino Interior-
821 AM PDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Wind
Advisory...which is in effect until 5 PM PDT this afternoon. 

* LOW TEMPERATURES...mid 30s.

* WINDS...North winds gusting from 40 to 50 mph for elevations
  above 1000 feet.

* LOCATIONS INCLUDE...Boonville, Comptche.

* HIGHWAYS IMPACTED...128.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph or greater are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

CAZ104-106-130000-
/O.NEW.KEKA.WI.Y.0009.190312T1521Z-190313T0000Z/
Southwestern Humboldt-Southern Humboldt Interior-
821 AM PDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

The National Weather Service in Eureka has issued a Wind
Advisory...which is in effect until 5 PM PDT this afternoon. 

* WINDS...North winds gusting from 40 to 50 mph for elevations
  above 1000 feet.

* LOCATIONS INCLUDE...Petrolia, Honeydew, Ettersberg, Garberville,
  Bridgeville.

* HIGHWAYS IMPACTED...36 and 101.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph or greater are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

CAZ109-130000-
/O.NEW.KEKA.WI.Y.0009.190312T1800Z-190313T0000Z/
Mendocino Coast-
821 AM PDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

The National Weather Service in Eureka has issued a Wind
Advisory...which is in effect until 5 PM PDT this afternoon. 

* WINDS...North winds gusting from 40 to 50 mph for elevations
  above 1000 feet.

* LOCATIONS INCLUDE...Fort Bragg, Point Arena.

* HIGHWAYS IMPACTED...1.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph or greater are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

CAZ103-130430-
/O.CON.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Northern Humboldt Coast-
821 AM PDT Tue Mar 12 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Arcata, Eureka, Fortuna.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
256 
WWUS76 KEKA 122353
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
453 PM PDT Tue Mar 12 2019

CAZ110-113-131300-
/O.EXP.KEKA.WI.Y.0009.000000T0000Z-190313T0000Z/
/O.CON.KEKA.FZ.W.0004.190313T1000Z-190313T1600Z/
Northwestern Mendocino Interior-Southeastern Mendocino Interior-
453 PM PDT Tue Mar 12 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

* WINDS...While winds remain somewhat gusty, speeds have
  diminished sufficiently to allow the Wind Advisory to expire.
  Winds will continue to weaken through the night.

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Leggett, Laytonville, Willits, Ukiah,
  Hopland.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ112-131300-
/O.EXP.KEKA.WI.Y.0009.000000T0000Z-190313T0000Z/
/O.CON.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Southwestern Mendocino Interior-
453 PM PDT Tue Mar 12 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

* WINDS...While winds remain somewhat gusty, speeds have
  diminished sufficiently to allow the Wind Advisory to expire.
  Winds will continue to weaken through the night.

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Boonville, Comptche.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

CAZ104-106-109-130100-
/O.EXP.KEKA.WI.Y.0009.000000T0000Z-190313T0000Z/
Southwestern Humboldt-Southern Humboldt Interior-Mendocino Coast-
453 PM PDT Tue Mar 12 2019

...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

While winds remain somewhat gusty, speeds have diminished
sufficiently to allow the wind advisory to expire. Winds will
continue to steadily weaken through the night.

$$

CAZ111-131300-
/O.CON.KEKA.FZ.W.0004.190313T1000Z-190313T1600Z/
Northeastern Mendocino Interior-
453 PM PDT Tue Mar 12 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

* LOW TEMPERATURES...Upper 20s to lower 30s..

* LOCATIONS INCLUDE...Covelo.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ103-131300-
/O.CON.KEKA.FR.Y.0005.190313T1000Z-190313T1600Z/
Northern Humboldt Coast-
453 PM PDT Tue Mar 12 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Arcata, Eureka, Fortuna, Blue Lake,
  Fieldbrook, McKinleyville, Freshwater.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
931 
WWUS76 KEKA 131247
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
547 AM PDT Wed Mar 13 2019

CAZ110-111-113-131600-
/O.CON.KEKA.FZ.W.0004.000000T0000Z-190313T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
547 AM PDT Wed Mar 13 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Covelo, Laytonville, Willits, Ukiah and  
  Potter Valley.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ112-131600-
/O.CON.KEKA.FR.Y.0005.000000T0000Z-190313T1600Z/
Southwestern Mendocino Interior-
547 AM PDT Wed Mar 13 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Boonville and Comptche.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ103-131600-
/O.CON.KEKA.FR.Y.0005.000000T0000Z-190313T1600Z/
Northern Humboldt Coast-
547 AM PDT Wed Mar 13 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Arcata, Eureka, Fortuna, Blue Lake,
  Fieldbrook, McKinleyville, Freshwater.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
824 
WWUS76 KEKA 131604
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
904 AM PDT Wed Mar 13 2019

CAZ110-111-113-131715-
/O.EXP.KEKA.FZ.W.0004.000000T0000Z-190313T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
904 AM PDT Wed Mar 13 2019

...FREEZE WARNING HAS EXPIRED...

Temperatures have warmed above freezing this morning, but near
freezing or freezing temperatures are possible again tonight.

$$

CAZ103-112-131715-
/O.EXP.KEKA.FR.Y.0005.000000T0000Z-190313T1600Z/
Northern Humboldt Coast-Southwestern Mendocino Interior-
904 AM PDT Wed Mar 13 2019

...FROST ADVISORY HAS EXPIRED...

Temperatures have warmed above freezing this morning, but near 
freezing or freezing temperatures are possible again tonight.


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Mar 11, 3:25 PM PDT, 11 hours 31 minutes earlier.

Area forecast discussion, Mar 11, 3:25 PM PDT, 11 hours 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
325 PM PDT Mon Mar 11 2019

.SYNOPSIS...Dry weather is expected this evening before a quick
moving front brings rain and mountain snow late tonight and
Tuesday. Dry weather is expected for the rest of the week and next
weekend.

&&

.DISCUSSION...Sunny skies prevail across the area this afternoon
now that the valleys have cleared of low clouds and fog. Tonight
into Tuesday a fast moving small system will bring some rain and
snow the area. A period of steady rain is expected in the morning
in Humboldt and Del Norte counties. Snow levels will be around
3,500 to 4,000 feet. This is expected to bring rainfall amounts of
around a tenth to a quarter of an inch. Farther south and east in
Mendocino and Trinity counties only a trace to a few hundredths
of an inch is expected. In Mendocino county clouds are not
expected to come in until late tonight and this will likely allow
frost to form in the interior valleys. So have issued a frost
advisory. Frost is possible at the coast, but have held off on
issuing anything as temperatures should stay in the upper 30s.
Tuesday snow levels will behind the front to around 2,500 feet,
however most of the precip is expected to be over at this point.

Tuesday night into Wednesday high pressure builds into the area.
There will be a cold airmass in place and it will be fairly dry.
It is possible some valley fog/low clouds will form, but
confidence is low where it will form. Inland valleys that remain
clear will likely see widespread freezing temperatures and frost
formation. This may include the coast, but offshore winds may keep
temperatures just warm enough to keep from freezing.

Thursday a weak system is expected to break down the ridge. This
is expected to bring clouds to the area. A few NAEFS ensemble
members are showing a couple some light showers over the area in
the afternoon, but at this point it doesn't look likely enough to
add to the forecast. These clouds will likely limit the potential
for frost across the area.

Friday through early next week high pressure builds in over the
area. Occasional shortwaves try to break down the ridge and bring
some clouds in. For example the GFS shows one on Saturday. This
high pressure will bring generally seasonable afternoon
temperatures and chilly overnight lows. The airmass will gradually
warm and limit the potential for frost slightly as it goes into
the week. MKK

&&

.AVIATION...Mostly sunny conditions are prevailing across the region
this afternoon. High level cloudiness will be on the increase
tonight ahead of the next weather maker that will affect the area
tomorrow. Interior valleys may again see some patchy dense ground
fog late tonight into early tomorrow however it should be less
prevalent. Rain will begin to spread across the area from north to
south late tonight through the morning hours tomorrow. The rain
should not be very heavy therefore only impacts should be some MVFR
ceilings and reduced visibilities from any fog that develops. Winds
will start out southerly early in the morning but as the cold front
moves across the area late in the morning into the early afternoon
winds will become northwesterly. Showers will gradually come to an
end in the afternoon. /WCI

&&

.MARINE...While one WNW swell begins to decay yet another is
beginning to build into the waters this afternoon. In addition to
the building swell, northerly winds will also be on the increase
early Tuesday morning as a cold front moves across the area. Small
craft advisories have been issued for all of the waters for the
combination of strong northerly winds and building seas. Across the
southern waters, winds will approach gale force especially across
the outer waters therefore a gale watch has been issued from late
Tuesday morning through the late evening. Decided against issuing a
gale watch for the southern inner waters at this point due to the
limited extent of the gale gusts however future updates may require
gale headlines. Combined seas will peak at 14 to 17 feet Tuesday
afternoon with gradually improving conditions Tuesday evening. Winds
and seas will continue to subside as the week wears on leading to
calmer ocean conditions for late this week and weekend. /WCI

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from 1 AM to 9 AM PDT Tuesday for CAZ110-111-113.

NORTHWEST CALIFORNIA COASTAL WATERS...
    Small Craft Advisory from 9 AM Tuesday to 3 PM PDT Wednesday
    for PZZ450-455.

     Small Craft Advisory from 3 AM Tuesday to 3 PM PDT Wednesday for
     PZZ470.

     Gale Watch from Tuesday morning through Tuesday evening for
     PZZ475.

   Small Craft Advisory from 3 AM to 9 AM PDT Tuesday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Mar 11, 3:01 PM PDT, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
301 PM PDT Mon Mar 11 2019

CAZ101>109-112-122215-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Southwestern Mendocino Interior-
301 PM PDT Mon Mar 11 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-111-113-122215-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
301 PM PDT Mon Mar 11 2019

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Frost Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 2:56 AM PDTFrost AdvisoryEKAHumboldt, Mendocino30 hr
Mar 12, 3:37 AM PDTGale WarningEKA19 hr
Mar 12, 3:49 AM PDTHigh Surf AdvisoryEKADel Norte, Humboldt16 hr
Mar 12, 8:21 AM PDTWind AdvisoryEKAHumboldt, Mendocino9 hr

Nearby

Freeze Warnings in California, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.